Narrow Results Clear All
- Communication Improvement 1
- Education and Training 2
- Error Reporting and Analysis 3
- Human Factors Engineering 2
- Quality Improvement Strategies 2
- Specialization of Care 1
Search results for "Newspaper/Magazine Article"
- Newspaper/Magazine Article
- Health Care Providers
- Infectious Diseases
- Medication Errors/Preventable Adverse Drug Events
ISMP National Vaccine Errors Reporting Program: one in three vaccine errors associated with age-related factors.
ISMP Medication Safety Alert! Acute Care Edition. July 28, 2016;21:1-6.
Vaccine errors can hinder immunization efforts in the United States. Summarizing nearly 4 years of data submitted to the ISMP Vaccine Errors Reporting Program, this newsletter article highlights age-related factors that surfaced in the analysis and recommends strategies for improvement such as patient education and age verification.
ISMP Medication Safety Alert! Acute Care Edition. May 22, 2014;19:1-2.
Errors occur frequently in vaccine administration when packaging instructions for diluents are unclear. This newsletter article offers recommendations for manufacturers and practitioners to reduce risks related to vaccines.
Recommendations for practitioners and manufacturers to address system-based causes of vaccine errors.
ISMP Medication Safety Alert! Acute Care Edition. March 13, 2014;19:1-2,4-5.
Summarizing results from a national survey investigating vaccine administration errors, this article outlines recommendations to reduce risks associated with the use and packaging of vaccines. Tips include establishing protocols for commonly used vaccines, requiring periodic training for staff, and labeling prepared syringes.
Wright J. Nursing Times. 2013;109:11-14.
This record review study found that omitted doses of antimicrobial medications occur frequently in hospital settings in the United Kingdom.
ISMP Medication Safety Alert! Acute Care Edition. July 1, 2010;15:1-2.
This piece reports on examples of confusion between adult and pediatric immunizations and states that the similar abbreviations are a main cause of the problem.
ISMP Medication Safety Alert! Acute Care Edition. April 8, 2010;15:1-3.